# SDR DL76L080651

- Difficulty date: April 30, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 81,913 hours, 12,411 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311T31571
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING OPN 5281AD MTC, FOUND THE CLOSE OUT ANGLE CRACKED.  CLOSE OUT ANGLE WAS REPLACED.  MTC ALSO FOUND THEY NEEDED AN ADDITIONAL WASHER UNDER THE HEAD OF THE FASTENER FOR PROPER GRIPPING.  THIS WAS AUTHORIZED.  ADDITIONAL INSPECTIONS WERE ACCOMPLISHED PER 01-074944-12AD.
